# SDR SWIA201743020

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 27,078 hours, 16,710 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STRONG BURNING ODOR AND SMOKE NOTED IN CABIN,  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE BALLAST AT ROW 7 C&D. ALL CHECKED GOOD.
